zbMATH — the first resource for mathematics

Remark on Galois theory of simple ring. (English) Zbl 0118.04201

Full Text: DOI
[1] BORTFELD, R., Ein Satz zur Galoistheorie in Schiefkrpern, J. reine u. angew. Math. 201 (1959), 196-206. · Zbl 0228.16015
[2] NAGAHARA, T., AND H. TOMINAGA, On Galois and locally Galois extensions o simple rings. Math. J. Okayama Univ. 10 (1961), 143-166. · Zbl 0109.26303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.